# SDR 97ZZZX4044

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N49AT
- Make and model: Piper PA-44-180T
- Aircraft serial: 448407041
- Engine: Lyc LTO360E1A6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Arm
- Part number: LWQ15014
- Condition: Excess Worn
- Location: Lt Eng Valves
- Part time: 605 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

605 HOURS TT ON ENGINES.  EXCESSIVE WEAR BEWEEN ROCKER ARM AND FULCRUM.  ONE FAILURE IN-FLIGHT.  INSPECTION OF OTHER ENGINE REVEALED SAME RESULTS.  REPLACED MOST OF THE ROCKER ARMS AND FULCRUMS ON AIRCRAFT.  SUBMITTER RECOMMENDS INSPECTION EVERY ANNUAL OR 100 HOURS.  SUSPECT CAUSE - LACK OF LUBRICATION (DESIGN FLAW).
